# SDR AU980187

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 511523716
- Condition: Failed
- Location: Te Flap Control
- Component: Cessna, 402C
- Stage of operation: DE
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP GEARBOX IDLER GEAR TEETH SHEARED OFF.
